Augustyn Markiewicz

 

 

 

 

Associate Professor

Department of Mathematical and Statistical Methods

Poznań University of Life Sciences

Tel/Fax: (48)618487140

Wojska Polskiego 28

60-637 Poznań, Poland

amark@au.poznan.pl

 

 

Education:

 

·      MS, Mathematics, 1980, Adam Mickiewicz University, Poznań

·      Ph.D., Mathematics, 1988, Adam Mickiewicz University, Poznań

·      Habilitation, Mathematics, 1999, Adam Mickiewicz University, Poznań

·      Title of the professor, Mathematics, 2009, Adam Mickiewicz University, Poznań, awarded by President of Poland

 

 

Professional Experience:

 

·      2003 - present, Associate Professor, Department of Mathematical and Statistical Methods
                   Agricultural University of Poznań / Poznań University of Life Sciences

·      1988 - 2003, Assistant Professor, Department of Mathematical and Statistical Methods
                   Agricultural University of Poznań.

·      1979 - 1988, Instructor, Department of Mathematical and Statistical Methods
                   Agricultural University of Poznań.

 

Related events:

§       13th International Workshop on Matrices and Statistics - IWMS 2004

§       MAT-TRIAD 2005 – three days full of matrices

§       15th International Workshop on Matrices and Statistics – IWMS 2006

§       SCRA 2006

§       MAT-TRIAD 2007 – three days full of matrices

§       16th International Workshop on Matrices and Statistics – IWMS 2007

§       LINSTAT 2008

§       17th International Workshop on Matrices and Statistics – IWMS 2008

§       MAT-TRIAD 2009

§       LINSTAT 2010

§       MAT-TRIAD 2011

§       The 9th Tartu Conference on Multivariate Statistics &  The 20th International Workshop on Matrices and Statistics, Tartu 2011

§       Design and Analysis of Experiments,  Isaac Newton Institute for Mathematical Sciences,  Cambridge 2011

§       International Workshop & Conference on Combinatorial Matrix Theory and Generalized Inverses of Matrices,  Manipal 2012

§       LINSTAT 2012 and 21st IWMS

 

Selected Publications:

 

w    Baksalary, J.K., C.R. Rao, A. Markiewicz (1992). A study of the "natural restrictions" on the estimation problems in the singular Gauss-Markov model. Journal of Statistical Planning and Inference 31, 335-351.

w    Hauke, J., A. Markiewicz (1995). On partial orderings on the set of rectangular matrices. Linear Algebra and Its Applications 219, 187-194.

w    Baksalary, J.K.,  A. Markiewicz, C.R. Rao  (1995). Admissible linear estimation in the general Gauss-Markov model with respect to an arbitrary quadratic risk function. Journal of Statistical Planning and Inference 44, 341-347.

w    Markiewicz, A. (1996). Characterization of general ridge estimators. Statistics & Probability Letters 27, 145-148.

w    Heiligers, B., A. Markiewicz (1996).  Linear sufficiency and admissibility in restricted linear models. Statistics & Probability Letters 30, 105-111.

w    Markiewicz, A. (1997). Properties of information matrices for linear models and universal  optimality of experimental designs. Journal of Statistical Planning and Inference 59, 127-137.

w    Markiewicz, A. (1998). Comparison of linear restricted models with respect to the validity of admissible and linearly sufficient estimators. Statistics & Probability Letters 38, 347-354.

w    Gross, J., J. Hauke, A. Markiewicz (1999).  Partial orderings, preorderings, and the polar decomposition of matrices. Linear Algebra and Its Applications 289, 161-168. 

w    Markiewicz A. (1999). Simultaneous polar decomposition of rectangular complex matrices. Linear Algebra and Its Applications 289, 279-284.

w    Gross, J., A. Markiewicz (1999). On admissibility of linear estimators with respect to the mean square error matrix criterion under the general mixed linear model. Statistics 33, 57-71.

w    Markiewicz A. (2001). On dependence structures preserving optimality. Statistics & Probability Letters 53, 415-419.

w    Hauke, J., A. Markiewicz, T. Szulc (2001). Inter- and extrapolary properties of matrix partial orderings. Linear Algebra and Its Applications 332-334, 437-445.

w    Hauke, J., C.R. Johnson, A. Markiewicz (2002). Maximal spectrally submultiplicative matrix families. Mathematical Inequalities & Applications 5, 1-6.

w    Markiewicz, A. (2002). Estimation and experiments comparison with respect to the matrix risk. Linear Algebra and Its Applications 354, 213-222

w    Filipiak, K., A. Markiewicz (2003). Optimality of neighbor balanced designs under mixed effects model. Statistics & Probability Letters 61, 225-234. 

w    Filipiak, K., A. Markiewicz (2004). Optimality of type I orthogonal arrays for general interference model with correlated observations. Statistics & Probability Letters 68, 259-265.

w    Gross, J., A. Markiewicz (2004). Characterizations of admissible linear estimators in the linear model. Linear Algebra and Its Applications 388, 239-248.

w    Filipiak, K., A. Markiewicz (2005). Optimality and efficiency of neighbor balanced designs for correlated observations. Metrika 61, 17-27.

w    Elsner, L., A. Markiewicz, T. Szulc (2006). Preface to the Proceedings of the 13th International Workshop on Matrices and Statistics, Będlewo 2004. Linear Algebra and Its Applications 317, 1-2.

w    Druilhet, P., A. Markiewicz (2007). Information matrices for non full rank subsystems. Metrika 65, 171-182.

w    Markiewicz, A., A. Szczepańska (2007). Optimal designs in multivariate linear models. Statistics & Probability Letters 77, 426-430.

w    Filipiak, K., A. Markiewicz (2007). Optimal designs for a mixed interference model. Metrika; 65, 369–386.

w    Markiewicz, A., S. Puntanen (2009). Admissibility and linear sufficiency in linear model with nuisance parameters. Statistical Papers, 50, 847–854

w    Filipiak, K., A. Markiewicz, A. Szczepańska (2009). Optimal designs under a multivariate linear model with additional nuisance parameters. Statistical Papers, 50, 761–778.

w    Markiewicz, A., G. Trenkler (2009). Preface to the Proceedings of the International Conference on Trends and Perspectives in Linear Statistical Inference LINSTAT’2008 in Celebration of Tadeusz Caliński’s 80th Birthday. Statistical Papers, 50, 693–695.

w    Markiewicz, A., S. Puntanen, G.P.H. Styan (2010). A note on the equality of OLSE and BLUE. Pakistan Journal of Statistics, 26(1), 127-134.

w    Filipiak, K., A. Markiewicz (2012). On universal optimality of circular weakly neighbor balanced designs under an interference model. Communications in Statistics - Theory and Methods, 41, 2405-2418..

w    Filipiak, K., A. Markiewicz, R. Rozanski (2012). Maximal determinant over a certain class of matrices and its application to D-optimality of designs. Linear Algebra and Its Applications, 436, 874-887.   

w    Hauke, J., A. Markiewicz, S. Puntanen (2012).Comparing the BLUEs under two linear models. Communications in Statistics - Theory and Methods, 41, 2356-2366.

w    Filipiak, K., Markiewicz A., Sawikowska A. (2012). Determinants of multidiagonal matrices. Electronic Journal of Linear Algebra, 25, 101-117.

w    Filipiak, K., Markiewicz A. (2012). On the optimality of circular block designs under a mixed interference model. Communications in Statistics - Theory and Methods, accepted.